# SDR FDEA202303160433

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT STATION, XOS. 667 DOUBLER   CRACKED.   LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT STATION XOS 667 CRACKED DOUBLER   REMOVED AND REPLACED AS PER MD-11 SRM 57-31-01-0G. DOUBLER FABRICATED AS PER   DOUGLAS DRAWING ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
